# SDR DALA2022070104605

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 DURING INSPECTION R1 DOOR GIRT BART WAS FOUND OUT OF LIMITS IN REF. AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00041. R1 DOOR GIRT BART WAS REPLACED BY SERVICIABLE PER B757-200 AMM AMM 25-66-10 AND ADJUST GIRT BAR MECHANISM WAS PERFORMER UNDER AMDS. (2297325)
